Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kariii

No side effects since week 3

Recommended Posts

SO I just started month 3 and everything is going great. I didn't experience an IB and my acne has improved since day one. I had some drying skin in my first 3 weeks and an itchy scalp but since then I haven't had any side effects except dry lips.

Is this normal? I'm afraid that bc I'm not having any of the common side effects that I may be more likely to have a relapse once I'm off the drug. I didn't even apply moisturizer for a week and didn;t have any problems.

I was on 80mg the first 2 months and 90 for month 3. I'm 220lbs.

Link to comment
Share on other sites

You can talk to your doctor but it just sounds like you're lucky! I never really experienced as many side effects as I thought I would in the beginning either. I was positive that my entire face would dry up and peel but it has become very normal and balanced. As long as you see that the acne is fading, I would take that as a good sign. Also, just be sure that you're not having any side effects internally. All of us forget that Accutane can effect our body in the inside since we're so busy fixing our outside appearance. ;)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×